Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vagina pain, weight loss, bloating, watery discharge, runny stools, constipation, cramps. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 3988 Questions
I have not had my period in over a month! probabaly about 6 weeks. About a week ago I had really sharp shooting pains in my vagina and they went up into my stomach, i have lost and gained weight over the past few weeks and now I keep bloating in the stomach and the uterus area and I constantly have white watery discharge, I also have really runny poop or constipation and when I do need to poop i get pains like period pains. I have had 5 pregnancy tests in the last few weeks and they have all been negative. What could it be?
Posted Thu, 12 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Pragnesh Vachharajani 44 minutes later

Thanks for posting your query.

I have carefully gone through the details shared by you.

There are couple of possibilities I see in your case.

1. Infection in genital area.
2. Some hormonal imbalance like thyroid disorder.

Pregnancy tests are negative and unless you had unprotected relation in last month then only it needs to be looked for.

Please first visit your gynaecologist and get your self examined. Pain in vagina and white discharge is indicative of some local infection. After proper examination, investigations like blood counts, urine examination, and ultrasound of pelvis may be needed.

Another possibility is of thyroid or some other hormonal imbalance in your body. Not having periods, variation in body weight etc. calls for investigation like thyroid profile.

Your doctor is the best person to guide more on this. Please get properly investigated and treated for this.

I hope I have answered your query. In case you do not have follow up query, please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor